# SDR UALA2011072103705

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 49,633 hours, 13,882 cycles
- Engine: Pwa PW2037
- System (JASC): 2425 · AC Indicating System
- Part: Transformer
- Part number: 0802032501
- Part serial: 9710
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HMG FAILS A-CHECK.   MEASURED VOLTAGE IS 34.4 VDC.  REQUIRED VOLTAGE IS 28VCD +-3.   REPLACED HMG TRANSFORMER POWER SUPPLY T10060, HMG CHECKS OKAY.
